# SDR AALA201606149010

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 11,122 hours, 1,756 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509037
- Part serial: AD0679
- Condition: Defective
- Location: Zone 800
- Part time: 53,496 hours, 8,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING A SCHEDULED SLIDE TIME CHANGE MAINTENANCE REPORTED THAT THE GIRT BAR WOULD NOT FIT INTO THE REPLACEMENT SLIDE. THE STRAP WAS ABOUT .7500" TOO SHORT AND WOULD NOT SNAP INTO PLACE TO SECURE THE GIRT BAR FITTING.  THE REPLACEMENT SLIDE WAS REMOVED, RETURNED TO STORES AS BOD FRM STOCK AND A SERVICEABLE UNIT WAS INSTALLED IN IT'S PLACE.
